Would you have Rash (Rashes) when you have Ulcerative colitis?
Summary: Rash is found among people with Ulcerative colitis, especially people who are female, 40-49 old, also have Colitis ulcerative, and take medication Remicade.
We study 462 people who have Rash (Rashes) and Ulcerative colitis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Ulcerative colitis and Rash >>>
Ulcerative colitis (inflammatory bowel disease (ibd). it causes swelling, ulcerations, and loss of function of the large intestine) can be treated by Asacol, Remicade, Lialda, Prednisone, Mesalamine, Azathioprine. (latest reports from Ulcerative Colitis 21,793 patients)
Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression.(latest reports from Rash 150,227 patients)
On Nov, 25, 2014: 465 people who have ulcerative colitis and Rash are studied.
Gender of people who have ulcerative colitis and experienced Rash * :
Age of people who have ulcerative colitis and experienced Rash * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Colitis ulcerative (465 people, 100.00%)
- Crohn's disease (88 people, 18.92%)
- Contraception (27 people, 5.81%)
- Vitamin supplementation (25 people, 5.38%)
- Depression (22 people, 4.73%)
- Gastrooesophageal reflux disease (20 people, 4.30%)
- Inflammatory bowel disease (20 people, 4.30%)
- Cough (19 people, 4.09%)
- Diabetes mellitus (19 people, 4.09%)
- Pulmonary embolism (16 people, 3.44%)
Most common drugs used by these people * :
- Remicade (335 people, 72.04%)
- Humira (185 people, 39.78%)
- Prednisone (152 people, 32.69%)
- Asacol (133 people, 28.60%)
- Lialda (92 people, 19.78%)
- Azathioprine (80 people, 17.20%)
- Mercaptopurine (67 people, 14.41%)
- Imuran (64 people, 13.76%)
- Colazal (62 people, 13.33%)
- Sulfasalazine (61 people, 13.12%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Ulcerative Colitis and Rash?
You are not alone! Join a mobile support group:
- support group for people who have Rash and Ulcerative colitis
- support group for people who have Ulcerative colitis
- support group for people who have Rash
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Can you take garcinia cambogia whilst taking asocol
I am desperate to loose weight and finally found out abt this Garcinia Cambogia. However in SA there is only the USN product that can be purchased. I really want to try this product, my friends sing its praises but im so scared that it will affect the ulcerative colitis. My pharmicist said that it might not be a good idea to take Garcinia with the asocol. If any1 else is taking it and you are fine please let me know. Im really anxcious to try it and wana loose the weight. Please help
- How long does redness last after picato?
After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.
Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
- I used coartem and developed redish all over my body. can coartem cause rashes
i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
- Has anyone ever had numbness in the feet that was caused by taking asacol, and did anyone ever find out that it somehow blocks the absorption of vitamin b in some way? (1 answer)
I have had some numbness in my right foot for a long time due to a broken foot that was set wrong and now sits in my shoes strangely, causing some pain and numbness and swelling. However, recently I've had some numbness in my left foot. After seeing a neurologist on a different matter, she indicated that taking a generic derivative of Asacol called Sulfasalazine EC 500 mg, the drug might be blocking the absorption of Vitamin B12, which she said may cause numbness in my feet. Has anyone had any experience or outcomes similar to mine? If so, what did you do or not do based on your findings and your doctor's? I hate to stop taking the generic drug as it has been quite effective for many years and it is the least costly to me.
- 20 year old male with ulcerative colitis, safe to take oxandrolone?
20 year old male
weight lost from ulcerative colitis
thinking to use oxandrolone in remission to gain weight and strength back
doctor has prescribed long term use of mesalamine
More questions for: Ulcerative colitis, Rash
You may be interested at these reviews (Write a review):
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Skin rash in diclofenac potassium
After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
More reviews for: Ulcerative colitis, Rash
Comments from related drug studies (Check your drugs):
- not itchy. appears on stomach, sides, back, chest & hips. noticed after a painful bowel movement due to anal fissure. also ate random selection of food at buffer a couple hours prior. very light red. ability to "write on skin" (noticed when itching occured). not sure if itching was due to anxiety of ...
- had a procedure to melt and remove fat from abdomen ... used versed IV as anaesthesia, wasn't very effective, had a lot of pain and memory of procedure. Rash developed on my face around mouth, nose, and eyes ... getting worse over past 18 months.
- I have what seems like a very moderate to severe reaction to the antibiotic Avelox. My doctor said the reaction is called "Red Man Syndrome". All I know is my skin turns red, is tender to the touch and my heart races. It was a very scary reaction.
- A. This is a long story.
Over two weeks ago I accidentally knocked the scab off a nearly healed cut on my left shin, that had come from the dishwasher door hitting it. In retrospect it had taken a little longer to heal than I would have expected. When the scab fell off, the area under the scab app ...
- Facial rashers developed 2 days after 2nd week of orencia injection. Still dealing with the rashes 3 weeks after it started. Had to be given kenalog injection and have to wait out for rashes to go away:(
More related studies for: Ulcerative colitis, Rash
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.